# SDR YENA2024111201458

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Fastener
- Condition: Cracked
- Location: Fr.20 Rh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE LOC. ON FR.20 RH DOOR STOP FITTING 7 UPPER I/B HOLE. CRACK DEPTH IS 0.081 INCH APPROX; (RESOLVED ON W/O: 1318564 TASKCARD: NR-00041) REF AE WO 2024-275/1. N/R# 2024 - 538513. PERFORMED REPAIR ON FR.20 RH DOOR STOP FITTING 7 UPPER I/B HOLE IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 13400FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 13400FC (FH NOT RELEVANT) I.A.W. A320 SRI 53-11-12-205-005. ACCOMPLISHED BY AE TECH# 8660318. AE QC INSP# 238. FUR-A320-53-01821 ASSIGNED.
